# SDR CALA9801341

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FUSELAGE CROWN SKIN AT STA 718, LONGERON 1L.  THE CRACKED AREA WAS CUT OUT, INTERNAL AND EXTERNAL DOUBLERS WERE INSTALLED IAW ECRA 5330-02688.
